It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 93 for coming off pill. (0.036 seconds)


... im wanting to come off the pill due to the health risks involved....but after so many posts that i have read on other sites.. ... (5 replies)
... My dr put me on these ones because of my acne issues. Of course, in 8 years I am out of the teen years, and should be able to come off the pill smoothly...but even on the pill I still get the odd pimple. ... (2 replies)
... so you have only broken out a bit since coming off diane35? ... (5 replies)

... I went off the patch about a year ago because of all of the health risks that I kept hearing about. It was about 3 months after I went off the pill that I developed terrible acne. ... (5 replies)
... Hi babygurl, i'm in a similar situation. I had alot of spots on my back and my doctor switched me from one pill to Dianette. My skin cleared in 3 months, but i came off it after about 9 months, due to too my water retention and moodiness, plus it's a bad pill to be on. ... (5 replies)
... hi there,this may not be what you want to hear but couldnt help but notice your lengh of time on dianette.I have actually been on this pill for the last 10 years and im only 25! ... (6 replies)
... for the next 7 years, switching to Yasmin at one point. When I went off last year, it took about 6 months, and then my skin was insane with acne. Now, about 5 months after the fact, things are looking better. ... (2 replies)
... I am out of the teen years, and should be able to come off the pill smoothly...but even on the pill I still get the odd pimple. ... (2 replies)
... anyways...ive been on diane 35 for a year and a half now...im wanting to come off but am very nervous.. ... (5 replies)
... Hi I have developed acne since coming of the birth control pill Cilest 8 months ago. I have been to the doctor who can only prescribe mild gels and who days she can't prescribe antibiotics as I am trying to get pregnant. ... (3 replies)
... I've posted on this board recently about wanting to come off of Diane-35, and my worries about whether or not I will break out (as I came off of this BCP in the past and experiened a large breakout - I went back on it quickly afterwards). Previously, I had worries about staying on Diane, due to the fact that my father had a blood clot this past year, in his leg. I found out... (4 replies)
... i came off dianet about a year ago and i only get the odd spot now and again it depends on each person but i've had few problems since. ... (5 replies)
... If you are early to mid twenties..you are going through the change any way when cystic acne reared its ugly head for most of us..then going off BC and trying to get preg. that is def a tough one. ... (3 replies)
... The thing is that I want to try to get pregnant and therefor I need to come off of the pill. ... (9 replies)
... i am concerned about coming off the drug.. ... (6 replies)
... hormonal. When my dosage for prednisone was over, my skin got SO BAD. ugh. Not cystic acne, just really irritated and small red bumps, sometimes whiteheads too. Coming off prednisone, combined with coming off the pill... disaster. My skin has never been so bad. ... (2 replies)
... effects were nothing other than dry lips and skin. My skin is clear and I am finally off the pill and antibiotics!I'm ready to get pregnant!! I know another girl who came off he pill and started to breakout. ... (0 replies)
... for more than 2 years, I then moved to Yasmin which did nothing and then to a variety of others, again no luck. I've also tried taking acne antibiotics with the pill and nothing seems to change. ... (2 replies)
... Cysts can be hormonal in women,and I would bet coming off the pill has alot to do with it.A lot of women go on the pill to stabilize hormones and get rid of acne. ... (1 replies)
... I am scared to go onto it, incase it sets my legs off and when i was on it i had veins appear in my feet and they swell up whenever i get hot and i think they look unslightly. ... (4 replies)


Associated Tags: acne, antibiotic, pills

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 12:44 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!